Why do my eyes water when i put on contacts and it burns?
So I am new to contacts. I got them last monday and when i had to put them on it was fine it didn’t sting or made my eyes water. But that night when I tried taking my left contact out I had to trouble so it about 15 minutes to take it out. Then I noticed how red my left eye was. So I just shrugged it off since maybe its only because its my first day wearing them. But whenever i put in my contacts now my eye would burn and get all watery. But, a few minutes after I will be fine. Also, whenever I take out my contacts I unconsciously always rub my eyes for some reason. As if I feel discomfort or something. When I take the lens out of the case I’ll put solution in it to clean it on the palm of my hand. After ill dump out the solution from the lens case and rinse it with solution and let it air dry since i read that you should air dry on the solution box. Can the problem be the solution? or something else because the solution they had in the office was alright on my eye. The solution they gave me with the week trial is Op-ti free pure moist. Another question, when I’m in class and I look at the board I can make out the words but its not clear could it be my prescription? anyways thanks
Suggestion by Sally
You could be having a reaction to the solution or to the brand of contact itself.
Go back and check with your doctor
Should i discontinue using BenzoylPeroxide?More infor inside..?
I’ve been using it for just a little under a year now. I used it because i wanted to prevent acne at nighttime while i was sleeping. I have and had mild acne pretty much all my life. I discovered things such as dairy products, certain oils (vegetable, palm, soybean, and canola), and processed foods triggered my acne. I turned into an organic eater. I started eating free-range meats, eating only organic products or homegrown, and drinking much more teas instead of sodas. The change was amazing and the pimple i got every third day turned into the pimple i got every second or third week. I read about bp on the Internet however and discovered that bp can help acne a lot. I decided why not.. It turned my one pimple every 2-3 weeks to no pimples at all. I loved it, but with time my skin stayed clear but started becoming more pale looking, dry, and tight.
Should i continue or discontinue this product?
If i stop do you think my acne will get much worse?
Suggestion by ❁Niki
If the side effects out weight the clear skin, I would stop using it. Your acne probably won’t get much worse… it will probably go back to how your skin was before using it (one pimple every 2-3 weeks).
You are extremely lucky that you have such clear skin… I am currently on a medication that I have a slight allergy to. It is causing me to have the worst acne of my life. ugh.
FUNNY SKYPE CONFERENCE IN ANONYMOU$ ROOM VOL 11
- eyes water with contacts
- contact making eyes water after sleeping in them
- eyes watering after putting contacts
- eyes watering from contacts
- eyes watering when take contacts out
- if water gets in my eyes when I have my contacts and what do I do
- my contacts make my eyes water
- why do my contacts make my eyes water
- why does my one eye get watery when i put contact in